PMDD and Divorce

by peg
(IL )

hi, i was diagnosed with PMDD this February 2012. I have had issues with step children and my husband for 9 years. there are only maybe 5 issues a year, but he seems to think they are continuos. anyway, he filed for diovorce before we could even get my hormones situated. I had vaginal ablation in May .I have low VIT D 3 levels and take 6000iu a day of that. my VIT B 12 are low and i take 1000mgc of that along with zanax when needed and celexa 20mil a day.I was prescribed Progetrin cream at 50mc 2 clicks a day. it runs 35.00 a tube. i weaned off a bit due to stress, and forgetting to take it. I started having blood and brownish discharge, severe acne, and crying uncontrollably. I am scheduled for a complete hysterectomy in October. My husband seems to think this is all selective to him and his children. but not mine. His lived with us , mine did not. he does not understand that i have done ebverything in my power to stop the attitude and "abuse" as he calls it. how can I get him and the court to recognize this is a real issue for women?

Comments for PMDD and Divorce

Click here to add your own comments

Sep 21, 2012
PMDD and Divorce
by: Wray

Hi Peg I'm sorry to hear about your troubles, this sort of stress would lower what little progesterone you have even further. This would contribute to the severe PMS you suffer from. You don't say how old you are, but it appears you could be in Peri-menopause? I take it the ablation was done because of heavy, possibly continual bleeding? Progesterone does correct this, but amounts of 400mg/day and over are needed. This amount would also help, if not resolve the bad symptoms. Low vitamin D also causes depression, see here, here, here, here and here. Progesterone also helps depression and Anxiety. There's a list of nutrients on this page which help anxiety, you might consider taking some instead of the antidepressants. In fact low vitamin D reduces the benefits of progesterone. It could be you need more than the 6000iu's per day, do you know what your level was? I take it by the '50mc progetrin cream', you mean 50mg twice a day progesterone? If so this is far too low to touch sides with you, you really need large amounts. If you're not in P-M, please look at our page on How to use progesterone cream. Stopping or reducing the amount of progesterone will cause bleeding and more. The only way to get your husband and the court to recognise the issue is to get well. Or get him to read some of the stories on this website, that might convince him it's not just an issue with you, but with thousands upon thousands of women. Once your progesterone rises, and your vitamin D, I think you'll find relief. You might take encouragement from this page here. Before you consider a hyst please read through this page. I don't believe it's going to help your problem either and could make it worse. Removing the uterus can upset hormones very badly. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...